Research Articles in International Journals

1. P.Jeyanthi and K. Jeya Daisy, Zk-magic labeling of subdivision graphs, Discrete Mathematics Algorithms and Applications, Vol.8, No.3 (2016), [19 pages] doi: 10.1142/ S1793830916500464. ISSN (Online):1793-8317.

 

2. P.Jeyanthi and K. Jeya Daisy, Zk-magic labeling of open star of graphs, Bulletin of the International Mathematical Virtual Institute, Vol.7(2017), 243-255. ISSN (Online): 2303-4955.

 

3. P.Jeyanthi and K. Jeya Daisy, Certain classes of Zk-magic graphs, Journal of Graph  Labeling, 4(1) (2018), 38–47.  ISSN (Online): 2454-7735.

 

4. P.Selvagopal and K. Jeya Daisy, Z4-magic labeling of simple graphs, American Journal of Mathematical Science and application, 2(1), (2014), 59-72. ISSN: 2321-497X.

 

5. P.Jeyanthi and K. Jeya Daisy, Zk-magic labeling of some families of graphs, Journal of Algorithms and Computation Vol. 50, issue 2, December 2018,1 – 12. ISSN (Online): 2476-2784.

 

6. P.Jeyanthi and K. Jeya Daisy, Zk-magic labeling of cycle of graphs, International Journal of  Mathematical Combinatorics. Vol.1 (2019), 88-102. ISBN 978-1-59973-594-8

 

7. P. Jeyanthi and K.Jeya Daisy, Some results on Zk-magic labeling, Palestine Journal of Mathematics, Vol. 8(2) (2019), 400–412, ISSN: 2219-5688.

 

8. P. Jeyanthi and K. Jeya Daisy, Zk-magic labeling of path union of graphs, CUBO A Mathematical Journal, Vol.21, No 02, August 2019, 15–40. ISSN: 0719-0646.

 

9. P. Jeyanthi and K. Jeya Daisy, Zk-magic labeling of  star of graphs, Proyeccions A Mathematical Journal, Vol. 39, No 1, February 2020, 31-50. ISSN (Online): 0717 6279.


10. K. Jeya Daisy,  R. Santrin Sabibha and P. Jeyanthi, Maged Z.Youssef, k-Product cordial behavior of union of graphs, Journal of Indonesian Mathematical Society, 28(1) 1-7, 2022, ISSN 20868952.

11. K. Jeya Daisy,  R. Santrin Sabibha and P. Jeyanthi, Maged Z.Youssef, k-Product cordial labeling of cone graphs, International Journal of Mathematical Combinatorics (International Book Series), Vol.2 , 72-80,2022, ISSN 19371055.

12. K. Jeya Daisy,  R. Santrin Sabibha and P. Jeyanthi, Maged Z.Youssef,  k-product cordial labeling of powers of paths, Jordan Journal of mathematics and statistics, Vol. 15, No. 4A, 911-924, 2022, P-ISSN 2075 -7905, E-ISSN 2227-5487

13. K. Jeya Daisy,  R. Santrin Sabibha and P. Jeyanthi, Maged Z.Youssef, k-product cordial labeling of Napier bridge graphs, Nepal journal of mathematical sciences, Vol. 3, No. 2,  59-70, 2022, ISSN 2738-9812 eISSN 2738-9928.

14. K. Jeya Daisy,  R. Santrin Sabibha and P. Jeyanthi, Maged Z.Youssef, k-product cordial labeling of fan graphs, TWMS J. App. and Eng. Math, Vol. 13, No. 1, 11-20, 2023, ISSN 2587-1013 (Online).    

15. K. Jeya Daisy,  R. Santrin Sabibha and P. Jeyanthi, Maged Z.Youssef, k-product cordial labeling of product of graphs, Discrete Mathematics, Algorithms and Applications,   Vol. 16, No. 1, 2250187(8pages), 2024, ISSN (print): 1793-8309 | ISSN (online): 1793-8317 .

16. K. Jeya Daisy,  R. Santrin Sabibha and P. Jeyanthi, Maged Z.Youssef, k-Product cordial labeling of splitting graph of star graphs, Communications in Combinatorics, Cryptography & Computer Science, Vol 1, No. 1, 68-80, 2024, Online ISSN: 2783-5456. 

17. K. Jeya Daisy,  R. Santrin Sabibha and P. Jeyanthi, Maged Z.Youssef, Bijective product and product Square k-cordial labeling of graphs, Jordan Journal of mathematics and statistics, Vol. 17, No 1, 1-10, 2024, P-ISSN 2075 -7905, E-ISSN 2227-5487.

18. K. Jeya Daisy,  R. Santrin Sabibha and P. Jeyanthi, Maged Z.Youssef, Further results on k-Product cordial labeling, TWMS J. App. and Eng. Math., Vol. 14, No. 3, 981-990, 2024, ISSN 2587-1013 (Online)

19. K. Jeya Daisy,  R. Santrin Sabibha and P. Jeyanthi, Maged Z.Youssef, On bijective product square k-cordial labeling, Discrete Mathematics, Algorithms and Applications, Vol. 17, No. 1, 2450013 (13pages)

20. N.M. Nour Eldeen, J. Jenisha, K. Jeya Daisy, P. Jeyanthi and M.E. Abdel Aal, Edge k-product cordial labeling of graphs,  European Journal of Pure and Applied Mathematics, Vol 18, Issue 2, Article No.5887, 2025, ISSN 13075543